Publications

Author

Title

Year sorteringsordning

Fulltext

Åhag, Per
Czyz, Rafal
Lundow, Per-Håkan

A counterexample to a conjecture by Blocki-Zwonek
Experimental Mathematics

2016

-

Åhag, Per
Czyz, Rafal

On the Blocki-Zwonek conjectures
Complex Variables and Elliptic Equations, 60(9): 1270-1276

2015

-

Åhag, Per
Cegrell, Urban
Czyz, Rafal

Vector spaces of delta-plurisubharmonic functions and extensions of the complex Monge-Ampere operator
Journal of Mathematical Analysis and Applications, 422(2): 960-980

2015

-

Åhag, Per
Czyż, Rafał

On the Blocki-Zwonek conjectures and beyond
Archiv der Mathematik, 105(4): 371-380

2015

-

Åhag, Per
Cegrell, Urban
Phạm, Hoàng Hiệp

Monge-Ampère measures on subvarieties
Journal of Mathematical Analysis and Applications, 423: 94-105

2015

-

Åhag, Per
Cegrell, Urban
Czyz, Rafal

On Dirichlet's principle and problem
Mathematica Scandinavica, 110(2): 235-250

2012

-

Åhag, Per
Czyz, Rafal

Kolodziej's subsolution theorem for unbounded pseudoconvex domains
Universitatis Iagellonicae Acta Mathematica, 50: 7-23

2012

-

Åhag, Per
Czyz, Rafal
Persson, Leif

Radially symmetric plurisubharmonic functions
Annales Polonici Mathematici, 106: 1-17

2012

-

Åhag, Per
Czyz, Rafal

Modulability and duality of certain cones in pluripotential theory
Journal of Mathematical Analysis and Applications, 361(2): 302-321

2010

-

Åhag, Per
Cegrell, Urban
Pham, Hoang Hiep

A product property for the pluricomplex energy
Osaka Journal of Mathematics, 47(3): 637-650

2010

-


Page Editor: Anna Ivarsson

Print page